# SDR DALA201808215190

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,908 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT, -Y765 AT FRAME 20.    REPLACED THE FLOOR SUPPORT, BETWEEN FRAMES 12 TO 27 IAW SRM 51-72-11, AND DRAWING D53112812.
